# SDR YENA2023091801104

- Difficulty date: September 13, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N258JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 047
- Aircraft time: 44,571 hours, 28,665 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: AFTER FASTENERS REMOVAL: CORROSION ON STGR 25LH BTW FR82/83 WAS FOUND; REF TOMX WO 2265  NR# 00234 STRINGER 25LH FROM FR74 TO FR90 WAS REPLACED PER EMB 190 SRM 51-41-01, SRM 51-41-02 AND SRM 51-43-03.
